# SDR USAA950970

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 1198595
- Condition: Corroded
- Location: Bs 1338
- Part time: 37,695 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5 CHECK INSPECTION, FOUND LEVEL 2 CORROSION 2 INCHES BY 35 INCHES STATION 1338, JACK PAD DOUBLER AFT CARGO AREA.  CORROSION TASK NR C57-53300.  REPLACED DOUBLER, CUT OUT DAMAGED AREA AND SPLICED IN NEW SECTION PER USAIR TYPICAL REPAIR 53-30-10.  (M)
